Imperfect singular solutions of nonlinear equations and a numerical method of proving their existence

Yuchi Kanzawa, Shin'Ichi Oishi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A new concept of "an imperfect singular solution" is defined as an approximate solution which becomes a singular solution by adding a suitable small perturbation to the original equations. A numerical method is presented for proving the existence of imperfect singular solutions of nonlinear equations with guaranteed accuracy. A few numerical examples are also presented for illustration.

Original languageEnglish
Pages (from-to)1062-1069
Number of pages8
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
VolumeE82-A
Issue number6
Publication statusPublished - 1999
Externally publishedYes

Fingerprint

Nonlinear equations
Numerical methods

Keywords

  • Imperfect singular solutions extended systems
  • Krawczyk-based interval validation method
  • Numerical computation with guaranteed accuracy

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Hardware and Architecture
  • Information Systems

Cite this

@article{4bd48c1200f443928a1b8895e9c39244,
title = "Imperfect singular solutions of nonlinear equations and a numerical method of proving their existence",
abstract = "A new concept of {"}an imperfect singular solution{"} is defined as an approximate solution which becomes a singular solution by adding a suitable small perturbation to the original equations. A numerical method is presented for proving the existence of imperfect singular solutions of nonlinear equations with guaranteed accuracy. A few numerical examples are also presented for illustration.",
keywords = "Imperfect singular solutions extended systems, Krawczyk-based interval validation method, Numerical computation with guaranteed accuracy",
author = "Yuchi Kanzawa and Shin'Ichi Oishi",
year = "1999",
language = "English",
volume = "E82-A",
pages = "1062--1069",
journal = "IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences",
issn = "0916-8508",
publisher = "Maruzen Co., Ltd/Maruzen Kabushikikaisha",
number = "6",

}

TY - JOUR

T1 - Imperfect singular solutions of nonlinear equations and a numerical method of proving their existence

AU - Kanzawa, Yuchi

AU - Oishi, Shin'Ichi

PY - 1999

Y1 - 1999

N2 - A new concept of "an imperfect singular solution" is defined as an approximate solution which becomes a singular solution by adding a suitable small perturbation to the original equations. A numerical method is presented for proving the existence of imperfect singular solutions of nonlinear equations with guaranteed accuracy. A few numerical examples are also presented for illustration.

AB - A new concept of "an imperfect singular solution" is defined as an approximate solution which becomes a singular solution by adding a suitable small perturbation to the original equations. A numerical method is presented for proving the existence of imperfect singular solutions of nonlinear equations with guaranteed accuracy. A few numerical examples are also presented for illustration.

KW - Imperfect singular solutions extended systems

KW - Krawczyk-based interval validation method

KW - Numerical computation with guaranteed accuracy

UR - http://www.scopus.com/inward/record.url?scp=0032684913&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032684913&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032684913

VL - E82-A

SP - 1062

EP - 1069

JO - IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences

JF - IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences

SN - 0916-8508

IS - 6

ER -